# SDR AALA202202157361

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 78,664 hours, 30,939 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D575710070050000
- Part serial: DO1767
- Condition: Delaminated
- Location: Zone 600 - Rh Wi
- Part time: 78,664 hours, 30,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING OUT BOARD TRAILING EDGE FLAP UPPER SURFACE HAS DELAMINATION / DISBOND BETWEEN RIB 4 AND RIB 5 IN TRAILING EDGE ZONE 2.  REPAIRED FLAP PER SRM 57-53-00-300-100.
